# SDR DHL2007785005

- Difficulty date: June 27, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,601 hours, 40,515 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 651922226
- Condition: Cracked
- Location: Nr 8 Spoiler Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER ACTUATOR SUPPORT FITTING IS CRACKED.  REMOVED FITTING AND REPLACED WITH NEW FITTING PER B727 SRM 51-30-2 FIG 1, FIG 15, AND B727 MM 27-61-91.
